EconPapers    
Economics at your fingertips  
 

Corrigendum to "A multi-server synchronous vacation model with thresholds and a probabilistic decision rule" [European Journal of Operational Research 182 (2007) 305-320]

Srinivas R. Chakravarthy

European Journal of Operational Research, 2009, vol. 193, issue 1, 327-327

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(07)01042-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:193:y:2009:i:1:p:327-327

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:193:y:2009:i:1:p:327-327